Optical solitons in birefringent fibers with quadratic-cubic nonlinearity by extended G '/G-expansion scheme

Biswas A., EKİCİ M., SÖNMEZOĞLU A., Belic M.

OPTIK, vol.178, pp.59-65, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 178
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2018.09.159
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.59-65
  • Keywords: Solitons, Complexitons, Quadratic-cubic nonlinearity, Birefringence, PERTURBATION
  • Yozgat Bozok University Affiliated: Yes


The extended G'/G-expansion scheme retrieves bright, dark and singular optical soliton pairs for birefringent fibers that maintains quadratic-cubic nonlinearity. In addition, complexiton solutions are also presented which emerges from the scheme. The existence criteria for these solutions are enumerated.